Lost Birth Control Pack Soon After Menstruating. What should I do and (or) expect?
Patient : I have been on birth control for about two years now, and just started a new pack three days ago. I took the first pill, forgot to take the second pill, and doubled up yesterday. Now, I have lost the entire pack. I am not concerned about being pregnant, but have many questions:
Will I have to see a doctor to get a refill of my prescription? If so, my health clinic is closed on weekends and I will not be able to even speak to them until Monday. Would this be too late to resume where I left off in this pack? If not, when would be an ideal time to start the new pack? Could I start right away or should I start when I get my period naturally? Would my period still come on time, seeing as I just got finished menstruating and recently started a new pack? When should I expect to get my period if I restart a new pack in a few days?
Also, when I first when on birth control my body did not react well at all to the hormonal changes, and I experienced dizziness and nausea for a good month. Should I expect to experience this again if I do not start a pack until I get my period naturally?
Thank you very much. I am extremely concerned about these hormonal changes and the affects that they will have on my body.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.